| Model Number |
6371 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported that during a surgical procedure to replace a normal eol ipg an extension was found to have high impedance so the physician replaced the extension as well to make sure system was complete and capable of mri if needed.